| Model Number |
RONYX30034UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Occlusion (1984)
| Date of Event |
02/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the index procedure, one resolute onyx drug eluting stent was implanted in the lad.6 days post index, the patient suffered nstemi, the target vessel was not involved.It was reported that the 2nd diagonal vessel was occluded but no pci was carried out.The patient was treated with medication for shortness of breath.The patient recovered.The investigator and sponsor assessed that the event was not related to the device or anti-platelet drug.
Additional Manufacturer Narrative
Additional information: sponsor assessment was updated to possibly related to index device.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: cec adjudicated that the mi occurred in the 2nd obtuse marginal.If information is provided in the future, a supplemental report will be issued.